Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 705984, 9 pages
http://dx.doi.org/10.1155/2013/705984
Research Article

Boundary Value Problems for a Super-Sublinear Asymmetric Oscillator: The Exact Number of Solutions

Daugavpils University, Department of Mathematics, Parades Street 1, 5400 Daugavpils, Latvia

Received 30 March 2012; Accepted 5 November 2012

Academic Editor: Paolo Ricci

Copyright © 2013 Armands Gritsans and Felix Sadyrbaev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Armands Gritsans and Felix Sadyrbaev, “Boundary Value Problems for a Super-Sublinear Asymmetric Oscillator: The Exact Number of Solutions,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 705984, 9 pages, 2013. doi:10.1155/2013/705984